Open Access
Research Article·pp. 3269–3280·Vol. 29, Issue 10Oct 2026
Hyperbolic PDE models for dynamo-type magnetic field behaviour
Swapnali Makdey, Avinash B. Raut, Mahadev N. Chougule, Machindranath B. Diwate, Vijaya Sagvekar, Ninad More
Published Online: 27 Oct 2026DOI: 10.47974/JIM-2810
In this paper: By introducing finite propagation speeds and wave-like magnetic transport effects, hyperbolic partial differential equation (PDE) models are very useful in describing the behaviour of the magnetic fie...
